MathSciNet Relay Station
MathSciNet bibliographic data
MR2220684 57M50 (57N10)
Frigerio, Roberto On deformations of hyperbolic 3-manifolds with geodesic boundary. Algebr. Geom. Topol. 6 (2006), 435–457 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement